# SDR 9701599103

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93S
- Make and model: Doug DC-9-15
- Aircraft serial: 47078
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 6962338
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CSD OIL TEMPERATURE ROSE ABOVE YELLOW BAND AND OUTLET TEMPERATURE RISING.  ALL OTHER INDICATIONS NORMAL.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  REPLACED CSD, GENERATOR AND OIL COOLER, LEAK AND OPERATIONAL CHECK GOOD.
